# SDR DXTA2012112905197

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Beech 400A
- Aircraft serial: RK385
- Aircraft time: 3,952 hours, 3,675 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42901
- Part serial: 736
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 3,952 hours, 3,675 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE BRAKES APPEARED TO WORK NORMALLY.   PILOT APPLIED THE BRAKES BUT THE PEDALS WERE STIFF.  IT FELT LIKE THE ANTI-SKID CHECK DURING TAXI OUT.  A SECOND ATTEMPT WAS MADE AND THE BRAKES WERE STILL STIFF AND THE AIRPLANE WAS NOT SLOWING DOWN.  COPILOT TRIED HIS BRAKES WITH THE SAME RESULT.  APPLIED THE EMERGENCY BRAKES TO GET THE AIRPLANE STOPPED ON THE RUNWAY.  PERFORMED BRAKE BLEEDING AND EMERGENCY SYS PURGE IAW MM 32-40-00-201.  SERVICED EMERGENCY NITROGEN. IAW MM 12-10-00. PERFORMED WOW SYS AND ANTI-SKID SYS TROUBLESHOOTING WITH NO DEFECTS FOUND. REPLACED ANTI-SKID CONTROL BOX WITH AN INSPECTED UNIT IAW AMM 32-40-00-201. OPS CHECKS GOOD.
